I had Hyaluronidase injected 5 weeks ago to remove filler. The skin has turned blue in several areas. (photo)

After 5 weeks I realize it is not bruising. Is this Tyndall effect? It is more noticeable in some types of lighting than others. Can it be fixed and if so, what do you recommend to fix it? I've included a photo but it was difficult to make it actually show up blue. The blue areas are close the top area of the wrinkles above my lip wrinkles and run in the same direction. Thank you

Doctor Answers 1

Filler Side Effects Such as Blue Skin Around Mouth // Tyndall Effect of Juvederm or Restylane??

It's difficult to tell from you photo. I suggest contacting your physician for a formal consultation. you may need more hyaluronidase or laser treatments. Best, Dr. Emer

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.